Loading [MathJax]/jax/output/CommonHTML/jax.js
Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1989, Volume 79, Number 1, Pages 30–40 (Mi tmf4806)  

This article is cited in 8 scientific papers (total in 8 papers)

Annihilators in infinite-dimensional Grassmann–Banach algebras

V. D. Ivashchuk
References:
Abstract: A family of infinite-dimensional Grassmann–Banach algebras over a complete normalized field K is considered. It is proved that any element G of the family is an associative supercommutative Banach superalgebra over K, i. e. G=G0G1 with the zero annihilators G0=G1=(G(k)1)={0}, k2.
Received: 17.09.1987
English version:
Theoretical and Mathematical Physics, 1989, Volume 79, Issue 1, Pages 361–368
DOI: https://doi.org/10.1007/BF01015775
Bibliographic databases:
Language: Russian
Citation: V. D. Ivashchuk, “Annihilators in infinite-dimensional Grassmann–Banach algebras”, TMF, 79:1 (1989), 30–40; Theoret. and Math. Phys., 79:1 (1989), 361–368
Citation in format AMSBIB
\Bibitem{Iva89}
\by V.~D.~Ivashchuk
\paper Annihilators in~infinite-dimensional Grassmann--Banach algebras
\jour TMF
\yr 1989
\vol 79
\issue 1
\pages 30--40
\mathnet{http://mi.mathnet.ru/tmf4806}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1000941}
\zmath{https://zbmath.org/?q=an:0683.58015|0677.58009}
\transl
\jour Theoret. and Math. Phys.
\yr 1989
\vol 79
\issue 1
\pages 361--368
\crossref{https://doi.org/10.1007/BF01015775}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1989CA79100003}
Linking options:
  • https://www.mathnet.ru/eng/tmf4806
  • https://www.mathnet.ru/eng/tmf/v79/i1/p30
  • This publication is cited in the following 8 articles:
    1. John Howie, Steven Duplij, Ali Mostafazadeh, Masaki Yasue, Vladimir Ivashchuk, Concise Encyclopedia of Supersymmetry, 2004, 201  crossref
    2. A. Yu. Khrennikov, R. Cianci, “Nonlinear evolution equations with (1,1)-supersymmetric time”, Theoret. and Math. Phys., 97:2 (1993), 1267–1272  mathnet  crossref  mathscinet  zmath  isi
    3. V. D. Ivashchuk, “Tensor Banach algebras of projective type. I”, Theoret. and Math. Phys., 91:1 (1992), 336–345  mathnet  crossref  mathscinet  zmath  isi
    4. V. D. Ivashchuk, “Tensor Banach algebras of projective type. II. The $l_1$ case”, Theoret. and Math. Phys., 91:2 (1992), 462–473  mathnet  crossref  mathscinet  zmath  isi
    5. A. Yu. Khrennikov, “On the theory of infinite-dimensional superspace: reflexive Banach supermodules”, Russian Acad. Sci. Sb. Math., 77:2 (1994), 331–350  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. A. Yu. Khrennikov, “Generalized functions on a Non-Archimedean superspace”, Math. USSR-Izv., 39:3 (1992), 1209–1238  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. Vladimir Pestov, “Ground Algebras for superanalysis”, Reports on Mathematical Physics, 29:3 (1991), 275  crossref
    8. V. D. Ivashchuk, “Invertibility of elements in infinite-dimensional Grassmann–Banach algebras”, Theoret. and Math. Phys., 84:1 (1990), 682–688  mathnet  crossref  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:307
    Full-text PDF :114
    References:52
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025